Pigment International

CASE REPORT
Year
: 2019  |  Volume : 6  |  Issue : 2  |  Page : 105--108

Nivolumab induced vitiligo-like depigmentation in metastatic acral lentiginous melanoma


Disha Dabbas1, Shekhar Neema2, Niloy Pathak3 
1 Department of Dermatology, Command Hospital, Chandimandir, Chandigarh, India
2 Department of Dermatology, AFMC, Pune, Maharashtra, India
3 Department of Pathology, Command Hospital, Kolkata, India

Correspondence Address:
Shekhar Neema
Department of Dermatology, AFMC, Pune, Maharashtra
India

Melanoma is an uncommon malignancy in Indian subcontinent. Dermoscopy of cutaneous metastases of malignant melanoma has been rarely reported. Immune checkpoint inhibitors are increasingly being used for management of metastatic melanoma. They are associated with frequent cutaneous adverse events. Few of the cutaneous adverse events are associated with better prognosis for melanoma. We report a rare case of metastatic acral lentiginous melanoma for rarity of dermoscopic findings of cutaneous metastases and adverse effect due to immune checkpoint inhibitor.


How to cite this article:
Dabbas D, Neema S, Pathak N. Nivolumab induced vitiligo-like depigmentation in metastatic acral lentiginous melanoma.Pigment Int 2019;6:105-108


How to cite this URL:
Dabbas D, Neema S, Pathak N. Nivolumab induced vitiligo-like depigmentation in metastatic acral lentiginous melanoma. Pigment Int [serial online] 2019 [cited 2020 Nov 26 ];6:105-108
Available from: https://www.pigmentinternational.com/article.asp?issn=2349-5847;year=2019;volume=6;issue=2;spage=105;epage=108;aulast=Dabbas;type=0